# SDR FDEA2019102422729

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 33,854 hours, 23,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N73081
- Condition: Gouged
- Location: Epennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H SIDE OF EMPENNAGE HAS 2 EACH SMALL GOUGES AT STABILIZER LOWER SLIDING SEAL   AREA BETWEEN B.S. 1800 AND B.S. 1810 BLENDED GOUGES ON L\H SIDE OF EMPENNAGE STA 1800 TO 1810 IAW B757 SRM 51-10-02.   AFTER FURTHER EVAL FOUND STA 1810 TO BE OUT OF LIMITS IAW B757 SRM 53-80-70-1A FIG    101 DET IV. CUT OUT DAMAGE, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR   PARTS IAW B757 SRM 53-80-70-2R REP 2 FIG 201
